# SDR SWIA2018062644833

- Difficulty date: June 1, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 39,717 hours, 33,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT FWD. OF BS 654.5, BETWEEN STRINGERS. 25R AND 26R.   REPAIRED THE SKIN IAW REO.
